# SDR AALA20060848

- Difficulty date: October 8, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 9791128501
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAN - EMERGENCY EXIT SIGN COVER AT LEFT NUMBER ONE AFT EXIT SIGN FELL OFF.  RESECURED EMERGENCY EXIT SIGN COVER AT LEFT NUMBER ONE AFT EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
